... once and lately I have been having severe back pain, is that caused by it? I forgot to take it on the second month in the first week of that month it is almost time for me to get a new pack for the third month. but im not sure if i should just quit taking it and ask my doctor for something else
I have been taking Mononessa or however you spell it for 2 months, and I have forgotten to take it?
- 29 Nov 2011 by syancey9215
- 29 November 2011
I don't think your back pain is as a result of forgetting the pills. You should see your doctor if the severe pain continues.
If you find it difficult to remember taking the pills then you should ask your doctor for something else. Implanon or NuvaRing may be safer options for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 1 answer
Posted 2 Apr 2012 • 1 answer
Posted 15 Nov 2012 • 1 answer
I am currently taking mononessa have been do about 4 months now and I just went on vacation and was?
Posted 3 Jun 2015 • 1 answer
Posted 20 Jul 2017 • 1 answer